# SDR AALA20100818TUL15

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 57,023 hours, 29,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION IN SHEAR TIE AT STATION 1250 NEAR LONGERON 28 RIGHT.  INSTALLED SHEAR TIE SPLICE REPAIR PER SRM 53-03-00 FIG 3.
